# SDR DL767961900

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 333780100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON L/O, AFT THREE EXTERIOR EMERGENCY LIGHTS INOP.  REPLACED POWER SUPPLY M738 AND BATTERY PACK, LIGHT OPS NORMAL.
